Minimal Decompositions and iterative methods

Research output: Contribution to journalArticleScientificpeer-review

Standard

Minimal Decompositions and iterative methods. / Huhtanen, M.; Nevanlinna, O.

In: Numerische Mathematik, Vol. 86, 2000, p. 257-281.

Research output: Contribution to journalArticleScientificpeer-review

Harvard

APA

Vancouver

Author

Bibtex - Download

@article{9f22701695bb49319077bbbb28c654f7,
title = "Minimal Decompositions and iterative methods",
author = "M. Huhtanen and O. Nevanlinna",
year = "2000",
language = "English",
volume = "86",
pages = "257--281",
journal = "Numerische Mathematik",
issn = "0029-599X",

}

RIS - Download

TY - JOUR

T1 - Minimal Decompositions and iterative methods

AU - Huhtanen, M.

AU - Nevanlinna, O.

PY - 2000

Y1 - 2000

M3 - Article

VL - 86

SP - 257

EP - 281

JO - Numerische Mathematik

T2 - Numerische Mathematik

JF - Numerische Mathematik

SN - 0029-599X

ER -

ID: 3579489